# SDR 08FDEA04044

- Difficulty date: September 25, 2008
- Submitted: September 29, 2008
- Operation: Air carrier
- Aircraft: N613FE
- Make and model: Doug MD-11F
- Aircraft serial: 48749
- Aircraft time: 45,064 hours, 9,902 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Part number: AFA71321
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HFEC INSPECTION CARRIED OUT ON DIAMETER 0.460 INCH HOLES AT MAIN DECK CARGO DOOR NR 1 SPOOL FITTING FOUND CRACK INDICATION ON HOLE NR A, B, C AND WITH CRACK INDICATION.  SPOOL FITTING REMOVED AND REPLACED AS PER   SRM 51-31-01   VOLUME II. REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100.
